# SDR DHLA2009743550

- Difficulty date: November 23, 2008
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1170 FRAME HAS DOUBLE DRILLED HOLES ON INBD FLANGE BETWEEN STR 16L AND 17L.  ACCOMPLISHED FRAME REPAIR AS REQUIRED PER B727 SRM 51-40-3 FIG 1.
